Jump to content

ana13sanchez

Members
  • Content Count

    26
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ana13sanchez

  • Rank
    Member
  1. Autonomic dysfunction (or dysautonomia) What is it? Autonomic dysfunction (or dysautonomia) is defined as a disorder of the autonomic nervous system which is due to abnormalities of one or both of its sub-systems. The ANS controls the heart rate and many other vital functions. A disorder of such a system may be silent and can cause sudden death if not detected early. In the case of diabetes, dysautonomia is due to damage of the nerve fibers of the autonomic system caused by glucose. How does the ANSiscope reflect this? Since the ANSiscope measures the activities of the parasympathetic and sym
  2. FDA hasn't aproved yet, but you know how long it takes for any new medication to be aproved anyway, it has been used in India for about 40 years and this lab is starting to move outside India, they are starting for South America, this birth control pill has been started to be sale in Peru since last month, so I think they will reach many other countries later. I am looking for the information I have read about this pill, and I will be posting this. http://www.hindlatex.com/TipsnGuidesdetail...170&type=25
  3. Hello Jana!..... Mirena do have hormones: Mirena (levonorgestrel-releasing intrauterine system) slowly releases very small amounts of the hormone levonorgestrel directly into your uterus, I have mitral valve prolapse wich cause me tachycardia, so I am trying to quit on hormones. Thank you )!!
  4. I have been taking birth control pills, Jazmyn, but many others before..... about 6 years, and I must say it really changed my life, even made worst my dysautonomia symptoms.....my cardiologist, nutriologist, etc... have told me I am not a person who can take hormones because aaaaaallllll of my problems (health) so I started searching and searching and I found out about Saheli pills, this are being used in India since 1970 and are effective about a 99%, I even contacted the lab that are making this pills and they put me in contact with their sales offices in Peru (since I am in Mexico), the th
  5. Mine appeared 2 months after my son was born, I had a cesarean surgery, it was programmed but by the time I had the surgery, it seems like he was turning blue because the time for him to born was ending! so doctor was cleaning (like cleaning a table) inside of me as my baby was already defecated.... so.... my son was born with lactic intolerance, severe reflux and because of this he couldn't sleep well and was crying all the time.... I had a terrible time or what I consider the worst time of my life.... after all this suddenly I had a vasovagal syncope while I was sleeping, I woke up with naus
  6. I have been searching and searching to try to find an answer for the weight variation of the most of us who are affected by dysautonomia, as hypothalamus is the control center of nervious system and considering dysautonomia is a disbalance of this, I have read that hypophysis could have a bad function if it is nor receiving a good blood irrigation, can this could be a reason why many of us are always loosing or gaining weight???.......
  7. 1. Do you believe -or has a doctor told you - that you experience blood pooling mainly in your legs? YES 2. Have you ever been diagnosed with EDS or suspect that you may have it? NO 3. Do you experience symptoms when lying down even after a night of sleep in your bed? YES, I SUFFER VASOVAGAL SYNCOPE ONLY AT NIGHT WHEN I AM SLEEPING. 4. Have you ever been diagnosed or suspect that you have what has been called the Hyperadrenergic form of POTS? NO 5. Have you ever been informed by a doctor that you have low blood volume? YES 6. Do you experience stomach-related symptoms similar to what has been
  8. I have experienced the same situation, but it hapened to me when I drink more than 3 glasses of red wine..!! I belive it has to do with dehidratation.... as alcohol do that, the first time I thought I had an infection, but I didn't.
  9. After being a very fit person, I am with this disease, dealing with all the symptoms.... and gaining weight!! I have been sick for about 6 years, but since 3 years ago I can't stop of gaining weight, no matter what I eat, I have always eaten weel, taking care of what I eat, usually healthy things, almost nothing of animal fat... etc....but keep going up on weight.... now I am in the same situation before I was diagnosed with dysautonomia, nutriologist I have seen they simply can't belive I can't lower my weight, or don't belive I follow my diets..... I am now, 10 kgs overweight..... and it see
  10. WOW I am on the same situation! I have gained about 10-15 kgs since I got sick!!! I have tryed everything!! I eat just so little, it is true that I can't workout almost anything but I have never be this fat!!! I have been sad, angry, depressed, ..... but I just see that is not in my hands!! I have been on diet with many doctors, and they think I am not following it right, or think thant I am lazy.... some of them have gave me diets low on sugar and the only thing I get is a crisis.... please if someone have found the reason or a solution, let me know..... (I have been tested with an endocrinol
  11. I totally agree!!! it is terrible that many doctors are just not interested in this subject, I think they can't even read or search!!!!! can you guys imagine being in Mexico with this illness???..... we are in many medical stuff long long way behind USA, so this is just like being completly alone here.....
  12. I have the same problem, when I go out, I usually have to take a minute (being already on my car) to think where I was going...? then.... what way should I take....?? and when I am talking with somebody there are a lot of words I just can't remember, so I have to think and think and sometimes I just can't even complete my ideas as I am short of words...!!! or even I have forgoten what whas I saying..??? I think each day is worst...... this simple things have changed our lives .... don't you think??
  13. I feel the same way, and have the same situation with my poor son! I am always tired, I can't stand the hot weather (I live in Guadalajara!!) and my mom always tell me about my bad mood, or I have no patience with my boy, I have no interest in anything or anybody.... I am taking 1/4 of effexor, but just for the dizzy simptoms, anyway I used to take 1 capsule but it didn't worked for my mood anyway.....
  14. I started with syncopes about 2 months after my son was born, i had a surgery (cesarea) and now he is 6 years old, I don't know if dysautonomia was because of this, but everything has becoming so hard since then......
  15. I have high cholesterol levels, I cant remember the results on my tests, but it was high and also my triglycerids, blood pressure, and tachycardia very often..... I was prescripted on metropolol but it makes me feel terrible!!! I couldn't even drive!!! or even turn my head..... I felt very dizzy, nausea, etc.... so my doctor changed for bisoprolol 1.25 mg per day, but sometimes I have to raise the dosis to 2.50 per day because the tachycardia.
×
×
  • Create New...